# SDR AALA201707319054

- Difficulty date: July 27, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 61,800 hours, 27,188 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT R2 DOOR HARD TO OPEN. ADJUSTED R2 DOOR UPPER FORWARD GUIDE FITTING IAW AMM 52-13-11.  AIRCRAFT WAS GROUNDED.
